# SDR SWAA2021042864630

- Difficulty date: April 7, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR WEB SUPPORT ANGLE LOC. FWD BOOST PUMP APPROX 120 IFSS AT LT WING / REPLACED SUPPORT ANGLE LOC ON FRONT SPAR WEB FWD BOOST PUMP BETWEEN IFSS 110 TO IFSS 30 AT LT WING IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE 3 STEP 2.C.7(B) AND DRAWING 116A3001 REV SEE DEFECT NO.L200921 FOR INSTALLATION
